# SDR SWIA201023914

- Difficulty date: March 27, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 18,754 hours, 17,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST TWO OVERHEAD EMERGENCY LIGHTS INOP.  (FLT 6263)  RELAMPED EMERGENCY LIGHTS.
